Free access
Issue
ESAIM: COCV
Volume 4, 1999
Page(s) 245 - 334
DOI http://dx.doi.org/10.1051/cocv:1999111
Published online 15 August 2002
  1. A. Agrachev, B. Bonnard, M. Chyba and I. Kupka Sub-Riemannian sphere in Martinet flat case. ESAIM:COCV 2 (1997) 377-448. [CrossRef] [EDP Sciences]
  2. A. Agrachev, C. El Alaoui and J.P. Gauthier, Sub-Riemannian metrics on R3. Geometric Control and Non-holonomic Problems in Mechanics, Conference Proceedings Series, Canad. Math. Soc. (to appear).
  3. A.A. Agrachev and R.V. Gamkrelidze, Exponentional representations of flows and chronological calculus. Math. USSR Sb. 35 (1979) 727-785. [CrossRef]
  4. A.A. Agrachev and A.V. Sarychev, Strong minimality of abnormal geodesics for 2- distributions. J. Dynamical and Control Systems 1 (1995) 139-176. [CrossRef] [MathSciNet]
  5. A.A. Agrachev and A.V. Sarychev, Abnormal geodesics in SR-geometry subanalycity. Preprint (1997).
  6. A.A. Andronov, A.A. de Vitt and S.E. Khaikin, Theory of oscillations, Dover , New-York (1966).
  7. B. Bonnard, M. Chyba and I. Kupka, Non-integrable geodesics in SR-Martinet geometry, Proceedings AMS conference, Boulder (1997).
  8. B. Bonnard, M. Chyba and E. Trélat, Sub-Riemannian geometry: one parameter deformation of the Martinet flat case. J. Dynamical and Control Systems 4 (1998) 59-76. [CrossRef]
  9. B. Bonnard, G. Launey and E. Trélat, The transcendence we need to compute the Sphere and the Wave Front in Martinet SR-Geometry. to appear in Proc. of Steklov Institute.
  10. B. Bonnard and E. Trélat, The role of abnormal minimizers in SR-geometry. Preprint (1999).
  11. M. Chyba, Le cas Martinet en géométrie sous-Riemannienne, Thèse de l'Université de Bourgogne (1997).
  12. H. Davis, Introduction to non linear differential and integral equations, Dover, New-York, (1962).
  13. J. Dieudonné, Calcul infinitésimal, Hermann, Paris (1980).
  14. L.V.D. Dries, A. Macintyre and D. Marker, The elementary theory of restricted analytic fields with exponentiation, Annals of Mathematics 140 (1994) 183-205. [CrossRef] [MathSciNet]
  15. J. Ecalle, Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Hermann, Paris (1992).
  16. G.H. Halphen, Traité des fonctions elliptiques, Gauthier-Villars, Tomes I à IV, Paris (1886).
  17. S. Jacquet, Distance sous-riemannienne et sous analycité. Preprint (1997).
  18. A.G. Khovanskii, Fewnomials, Trans. Math. Monographs 88, (1991) AMS.
  19. I. Kupka, Abnormal extremals. Preprint (1992).
  20. I. Kupka, Géométrie sous-Riemannienne, Séminaire Bourbaki (1996).
  21. D.F. Lawden, Elliptic functions and applications, Springer-Verlag, New-York (1989).
  22. E.B. Lee and L. Markus, Foundations of optimal control theory, John Wiley and Sons, New-York (1967).
  23. S. Lefschetz, Differential equations: geometry theory, Dover, New-York (1977).
  24. M.A. Liapounoff, Problème général de la stabilité du mouvement. Annals of Maths. Studies, Princeton University Press (1947).
  25. J.M. Lion and J.P. Rolin, Théorèmes de préparation pour les fonctions logarithmo-exponentielles. Annales de l'Institut Fourier 47 (1997) 859- 884.
  26. W.S. Liu and H.J. Sussmann, Shortest paths for sub-Riemannian metrics of rank-2 distributions. Memoirs of the Americain Math. Society 118, (1995).
  27. S. Lojasiewicz and H.J. Sussmann, Some examples of reachable sets and optimal cost functions that fail to be subanalytic. SIAM J. Control Optim. 23 (1985) 584-598. [CrossRef] [MathSciNet]
  28. A.E.H. Love, A treatise of the mathematical theory of elasticity, Dover (1944).
  29. R. Montgomery, Abnormal minimizers, SIAM J. Control Optim. 32 (1994) 1605-1620. [CrossRef] [MathSciNet]
  30. A. Mourtada and R. Moussu, Applications de Dulac et applications pfaffiennes. Bulletin SMF 125 (1997) 1-13.
  31. R. Moussu and A. Roche, Théorie de Khovanski et problème de Dulac. Inv. Math. 105 (1991) 431-441. [CrossRef]
  32. R. Roussarie, Bifurcations of planar vector fields and Hilbert's 16th problem, Birkhauser, Berlin (1998).
  33. J.J Stoker, Nonlinear elasticity, Gordon and Breach, London (1968).
  34. R.A. Struble, Nonlinear differential equations, Mac Graw Hill (1962).
  35. J. Tannery and J. Molk, Éléments de la théorie des fonctions elliptiques, Gauthier-Villars, Tomes I à IV, Paris (1896).
  36. E.T. Whittaker and G.N. Watson, A course of modern analysis, Cambridge U. Press, New York (1927).